MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061830
Medical Device Problem Codes Stretched (1601); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event 18 years or older.(b)(4).Device evaluated by manufacturer: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that partial stent deployment and stent damage occurred.The 80% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.Vascular access was gained via the left brachial artery.A 6f 90cm non bsc introducer sheath was advanced and balloon angioplasty was performed with a 4mm non bsc balloon catheter.The innova¿ 6x180x130 stent was then advanced over a.014¿ 300cm non bsc guidewire.Deployment of the innova¿ was initiated via the thumbwheel and the pullgrip was pulled to deploy the remainder of the stent.It was noted that about 3cm of the stent remained within the sheath.The stent delivery system was then removed resulting in stretching the proximal side of the stent about 4-5cm.Blood flow was secured, no patient complications were reported and the procedure concluded.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7095517
Report Number2134265-2017-11824
Device Sequence Number19061702
Product Code NIP
UDI-Device Identifier08714729874058
UDI-Public08714729874058
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberH74939293061830
Device Catalogue Number39293-06183
Device Lot Number0020602686
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92169170-FA
Patient Sequence Number1
Patient Weight55